I've been experiencing bad headaches lately. I recently had my gabapentin dose increased. Can this be the reason?
Does gabapentin cause headaches if the dose is too high?
Question posted by Anonymous on 13 April 2021
Last updated on 13 April 2021 by WildcatVet
Headaches can be a side effect with gabapentin either when first starting the medication or sometimes after a dosage increase especially if the dosage increase is significant. They usually resolve within a few days to several weeks... but everybody's response to the medication is different.
What dosage were you taking and what was it increased to? It may be that the original dose was low enough not to cause the headaches.
At any rate be sure to report the headaches to your doctor. You'll also want to rule out any other underlying cause.
Best regards and I hope you're feeling better quickly.
I was on 3600mg a day for quite awhile. Didn’t have any problems.
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.